| Catalog Number |
10-390 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Granuloma (1876); Failure of Implant (1924)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "intracapsular rupture".This record is for the left side.The device remains implanted.The device will be returned.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, b6, d6b, h6.The event of granuloma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: granuloma.
Event or Problem Description
Healthcare professional later reported "breast implant capsule with silicone granuloma" via pathology report device has been explanted and replaced.